1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Full Story With Updated Labs

Discussion in 'Post-Finasteride Syndrome & Accutane Sufferers' started by je2907, Jun 21, 2017.

Tags:
  1. je2907

    je2907 New Member

    Joined:
    Apr 5, 2017
    Messages:
    11
    Likes Received:
    0
    So guys,

    As long as i can remember, i felt always weak, tired, moody.

    10 years ago, i begun to have panic attacks, really intense, so the GP gave me Effexor, i took it for 10 years.

    In that laps of time, i had less panic attacks, but developped phobias, had a normal life, but was tired, complete loss of well being, inability to gain muscle despite weightlifting.

    In end of January i took Finasteride and this made me heavily crash, i got heavy anxiety attacks, depression, suicidal toughts, muscle and joint pain, heavy heartbeats, night sweats, crying spells.

    And of course, loss of libido, and ED

    My GP told me it is in my mind, so i went to an endo.

    Here are my latest labs :

    Total T : 271 ( vs 288 last month, vs 307 2 months ago)

    SHBG : 18 (18-54 nmol/l)

    E2 (normal assay) : 25 (27-52 pg/ml)

    Free T (calculated) : 6.77 ng/dl (2.5%)

    Bioavailable T (calculated) : 171 ng/dl (63.8%)

    FSH : 1.5 UI/L (1.5-12.4)

    LH : 3 UI/L (1.7-8.6)

    TSH : 0.64 mUI/l (0.27-4.2)

    FT3 : 3 ng/l (2.6-4.4)

    FT4 : 11.7 ng/l ( 9.3-17.1)

    CRP < 1

    As you can see i don't have the classical post finasteride syndrome with High T, High E2 and low DHT.

    Those labs are made, as I am lifting 3 times per weeks.

    I'm 30, 180 cm, 70 kg. No specific diseases.

    So what is the next step ?

    Stay like this with the T of an old 70 men?

    Advice needed !
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.